# SDR COEA2012021410908

- Difficulty date: February 14, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 32,460 hours, 43,685 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: S52276100202
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK / LEVEL 2 CORROSION: OVERHEAD HATCH HAS A MACHINED INTERCOSTAL WITH DAMAGE NEXT TO A BAD RIVET BY THE PROX SENSOR. (LENGTH 1", WIDTH .75", DEPTH .004").  REMOVED CORROSION, REPLACED OUTER SKIN.
